MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. SMARTGOWN SURGICAL GOWN, 3XL, LONG; GOWN, SURGICAL

CIRPRO DE DELICIAS S.A. DE C.V. SMARTGOWN SURGICAL GOWN, 3XL, LONG; GOWN, SURGICAL
Model Number 39099
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer did not provide the lot number, sample, or sample image for this complaint.Without the lot number, a review of the device history record could not be completed.We were unable to determine the root cause for the reported complaint without the issue sample.All production completed met the required specifications.We will continue monitoring our customer complaints data base for this and any other issues reported of the same nature in this catalog.The design group was notified of this complaint.
 
Event or Problem Description
Based on information received from the customer they allegedly had an adverse reaction to gown 39099.Per customer the event date was sometime between (b)(6) 2020, not aware of reaction until days later.They were seen in employee health, dermatologist and allergist.They were reportedly prescribed topical betamethasone.

Brand Name
SMARTGOWN SURGICAL GOWN, 3XL, LONG
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
MDR Report Key11105782
Report Number1423537-2021-00584
Device Sequence Number4042890
Product Code FYA
UDI-Device Identifier10192253010473
UDI-Public10192253010473
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number39099
Device Catalogue Number39099
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date01/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;